Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6, Issue 2, Pages 129-136
http://dx.doi.org/10.1155/S1026022601000139

On permutation symmetries of hopfield model neural network

Department of Physics, Xiamen University, Xiamen 361005, China

Received 29 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiyang Dong, Shenchu Xu, Zhenxiang Chen, and Boxi Wu, “On permutation symmetries of hopfield model neural network,” Discrete Dynamics in Nature and Society, vol. 6, no. 2, pp. 129-136, 2001. https://doi.org/10.1155/S1026022601000139.